MathSciNet Relay Station
MathSciNet bibliographic data
MR628945 (82m:35143) 35R30 (76R99)
Richter, Gerard R. An inverse problem for the steady state diffusion equation. SIAM J. Appl. Math. 41 (1981), no. 2, 210–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement